# SDR 20000720SH015

- Difficulty date: July 14, 2000
- Submitted: July 20, 2000
- Operation: General aviation
- Aircraft: N73100
- Make and model: Cessna 207A
- Aircraft serial: 20700559
- Engine: Cont IO520F
- Propeller: Mcauly D3A34C404
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part serial: A239610N
- Condition: Cracked
- Location: Flange
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRANKSHAFT CRACKED AND FAILED JUST AFT OF FLANGE AND PROPELLER SEPARATED FROM AIRCRAFT WHILE IN-FLIGHT.  (X)
